MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED TRANSPAC WITH SAFESET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED TRANSPAC WITH SAFESET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number UNKNOWN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a unspecified transpac with safeset where it was reported that the single transducer pressure tubing was connected to an arterial line, when the registered nurse (rn) attempted to draw back on the vamp to draw blood the internal structure of the vamp syringe broke.The tubing was removed from use and a new single transducer set was utilized.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The reported complaint of plunger tip separation is confirmed on the returned set.During visual inspection, the plunger was found detached from the plunger tip.The plunger tip of the safeset reservoir was separated and unable to be pulled back.The syringe clip was received separated from the safeset reservoir.The probable cause of the detached plunger tip from the plunger is due to the clips not being fully inserted or engaged into the mating component during the manufacturing process in ensenada.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.D9 - date returned to mfg: 4/1/2024.

Brand Name
UNSPECIFIED TRANSPAC WITH SAFESET
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19167646
Report Number9617594-2024-00485
Device Sequence Number7330642
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public00887709120778
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE, UNK MFR
Patient SexUnknown